# SDR AALA202402079536

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1638
- Condition: Low Pressure
- Location: Pax Door
- Part time: 73,863 hours, 34,370 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 842 AT AFT GALLEY AREA.
